# SDR 2008UALA05666

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 29,039 hours, 6,522 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

RIGHT IDG HAS BLOCKED MESSAGE ON EICAS CHAPTER 24 MAINTENANCE PAGE.  IDG FOUND FAULTY.  REPLACED IDG.  OP CHECK & LEAK CHECK GOOD.  RESERVICED RT IDG.  OK FOR SERVICE.
